# SDR DL757992045

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Lt Emer Exit
- Component: GE767
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IR LT AFT EMERGECEY LIGHT OVER WING LIGHT INOP, RELAMPED.
